JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A SHORT NOTE ON BIHARMONIC SUBMANIFOLDS IN 3-DIMENSIONAL GENERALIZED (𝜅, 𝜇)-MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A SHORT NOTE ON BIHARMONIC SUBMANIFOLDS IN 3-DIMENSIONAL GENERALIZED (𝜅, 𝜇)-MANIFOLDS
Sasahara, Toru;
  PDF(new window)
 Abstract
We characterize proper biharmonic anti-invariant surfaces in 3-dimensional generalized (, )-manifolds with constant mean curvature by means of the scalar curvature of the ambient space and the mean curvature. In addition, we give a method for constructing infinity many examples of proper biharmonic submanifolds in a certain 3-dimensional generalized (, )-manifold. Moreover, we determine 3-dimensional generalized (, )-manifolds which admit a certain kind of proper biharmonic foliation.
 Keywords
biharmonic submanifolds;Legendre curves;anti-invariant surfaces;generalized (, )-manifolds;
 Language
English
 Cited by
 References
1.
K. Arslan, R. Ezentas, C. Murathan, and T. Sasahara, Biharmonic submanifolds in 3-dimensional ($\kappa$, $\mu$)-manifolds, Int. J. Math. Math. Sci. 22 (2005), no. 22, 3575-3586.

2.
D. E. Blair, T. Koufogiorgos, and B. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), no. 1-3, 189-214. crossref(new window)

3.
R. Caddeo, S. Montaldo, and C. Oniciuc, Biharmonic submanifolds of $S^{3}$, Internat. J. Math. 12 (2001), no. 8, 867-876. crossref(new window)

4.
J. Eells and L. Lemaire, Selected topics in harmonic maps, CMBS. Regional Conf. Series 50, AMS Providence, 1983.

5.
D. Fetcu and C. Oniciuc, Explicit formulas for biharmonic submanifolds in nonEuclidean 3-spheres, Abh. Math. Sem. Univ. Hambg. 77 (2007), 179-190. crossref(new window)

6.
J. Inoguchi, Submanifolds with harmonic mean curvature vector field in contact 3- manifolds, Colloq. Math. 100 (2004), no. 2, 163-179. crossref(new window)

7.
T. Koufogiorgos and C. Tsichlias, On the existence of a new class of contact metric manifolds, Canad. Math. Bull. 43 (2000), no. 4, 400-417.

8.
T. Koufogiorgos and C. Tsichlias, Generalized ($\kappa$, $\mu$)-contact metric manifolds with $\parallel{grad\kappa}\parallel$=constant, J. Geom. 78 (2003), no. 1-2, 83-91. crossref(new window)

9.
T. Koufogiorgos and C. Tsichlias, Generalized ($\kappa$, $\mu$)-contact metric manifolds with $\xi\mu$ = 0, Tokyo J. Math. 31 (2008), no. 1, 39-57. crossref(new window)

10.
M. Markellos and V. J. Papantoniou, Biharmonic submanifolds in non-Sasakian contact metric 3-manifolds, Kodai Math. J. 34 (2011), no. 1, 144-167. crossref(new window)

11.
Y.-L. Ou, Biharmonic hypersurfaces in Riemannian manifold, Pacific J. Math. 248 (2010), no. 1, 217-232. crossref(new window)

12.
D. Perrone, Harmonic characteristic vector fields on contact metric three-manifolds, Bull. Aust. Math. Soc. 67 (2003), no. 2, 305-315. crossref(new window)